Open Journal of Discrete Mathematics

Vol.9 No.1(2019), Paper ID 89377, 4 pages



Equivalence between Linear Tangle and Maximal Single Ideal


Takaaki Fujita, Koichi Yamazaki


Graduate School of Science and Technology, Gunma University, Gunma, Japan
Division of Electronics and Informatics, Gunma University, Gunma, Japan


Copyright © 2019 Takaaki Fujita, Koichi Yamazaki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Fujita, T. and Yamazaki, K. (2019) Equivalence between Linear Tangle and Maximal Single Ideal. Open Journal of Discrete Mathematics, 9, 7-10. doi: 10.4236/ojdm.2019.91002.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.